Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


changing from travuda&sutiva to whats is best
Nov 29, 2006

I have been using travuda&sutiva for over 6 months.I am having a cd4 of 892 last viral load done in sept was 701.my consern is i am having nasuea feeling when i drink the comb and i am knock out also a funny senseation in my head.I am no good after when i take the meds .I live in a country name guyana.so my live is centered around my meds.I take it every night at 8:30 pm and gave me a hour i am gone .i just cant stay up wiyh my kids or do my school work.i am no good also i am a bit forgetful.do u have any suggestion of what is a next good regement for me to use. i am hoping to go to my doc soon.

Response from Dr. Henry

I would discuss with your doctor whether the Sustiva could be switched to nevirapine (Viramune)which is usually available where Sustiva is available and often less expensive or a protease inhibitor to see if the head sensations improve.KH



Previous
Psychiatric Side effects of Atripla and taking it on an empty stomach.
Next
lipodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement